Erratum to “Modularity of a nonrigid Calabi–Yau manifold with bad reduction at 13” (Ann. Polon. Math. 90 (2007), 89–98)

Volume 92 / 2007

Grzegorz Kapustka, Micha/l Kapustka Annales Polonici Mathematici 92 (2007), 197 MSC: 14G10, 14J32. DOI: 10.4064/ap92-2-8

Authors

  • Grzegorz KapustkaInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Krak/ow, Poland
    e-mail
  • Micha/l KapustkaInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Krak/ow, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image